# SDR DALA2023032902406

- Difficulty date: March 26, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2689317) DURING INSPECTION FOUND CORROSION SUPPORT ZEE LOCATED BTW STA 500A TO STA 500L AT LEVEL STR 26R AT FWD CARGO COMPARTMENT. PERFORMED REPAIR INSTRUCTION CORROSION SUPPORT ZEE LOCATED BTW STA 500A TO STA 500L AT LEVEL STR 26R AT FWD CARGO COMPARTMENT AS PER ER/A 606288-14.
